advertisement
Question
Posted by: R | 2008/11/28

Bleeding on injection

I just want to know if it is normal to bleed while you are the 2 month injection?
My baba is 8months old and i have been on the injection for almost 4 months. But i have been bleeding for almost a month. In the beginning it was just a little bit, but it is getting more like a normal period now. I can only see gynae in Jan.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This happens in a number of women. You could take Biphahil for a month and see if it will settle the bleeding.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement